# SDR 07FDEA04775

- Difficulty date: November 13, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 42,703 hours, 27,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3100C
- Condition: Corroded
- Location: Bs 480 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE 3" FWD OF STA 480 S-28L AT REPAIR SPLICE OTBD SIDE HAS CORROSION.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS STR T7/710940.  FABRICATED DOUBLER, FILLER, MAT 2024 T3.100C, AND 7075-T6.071C IAW SRM 53-10-3, 53-30-3.  INSTALLED REPAIR STRINGER AND FILLER/DOUBLER IAW SRM 53-10-3FIG 1, 53-30-3 FIG 3A, FS 480, S-28L.  REPAIR IS CLASSIFIED AS MINOR REPAIR.
